# SDR REXA2016080501547

- Difficulty date: August 5, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY DOOR HANDLE IS CRACKED, DISCOVERED DURING EDDY CURRENT SDI JC 52-800-201.  REMOVED AND REPLACED THE AVIONIC BAY DOOR HANDLE IAW SRM 51-42-21. OP CHECEKD GOOD IAW 52-20-08-710-801.
